Femibion Cardiac Murmur Side Effect Reports
The following Femibion Cardiac Murmur side effect reports were submitted by healthcare professionals and consumers.
This information will help you understand how side effects, such as Cardiac Murmur, can occur, and what you can do about them.
A side effect could appear soon after you start Femibion or it might take time to develop.
|Ventricular Septal Defect, Cardiac Murmur|
This Cardiac Murmur side effect was reported by a health professional from GERMANY. A patient (weight:NA) experienced the following symptoms/conditions: NA. The patient was prescribed Femibion (dosage: Maternal Exposure:0.8 Mg Per Day), which was started on NS. Concurrently used drugs:
Femibion Cardiac Murmur Causes and Reviews
Your heart has four valves. Normally, these valves open to let blood flow through or out of your heart, and then shut to keep it from flowing backward. But sometimes they don't work properly. If they don't, you could have
- Regurgitation - when blood leaks back through the valve in the wrong direction
- Mitral valve prolapse - when one of the valves, the mitral valve, has "floppy" flaps and doesn't close tightly. It's one of the most common heart valve conditions. Sometimes it causes regurgitation.
- Stenosis - when the valve doesn't open enough and blocks blood flow
Valve problems can be present at birth or caused by infections, heart attacks, or heart disease or damage. The main sign of heart valve disease is an unusual heartbeat sound called a heart murmur. Your doctor can hear a heart murmur with a stethoscope. But many people have heart murmurs without having a problem. Heart tests can show if you have a heart valve disease. Some valve problems are minor and do not need treatment. Others might require medicine, medical procedures, or surgery to repair or replace the valve.
NIH: National Heart, Lung, and Blood Institute
Femibion Cardiac Murmur Reviews
|Tue, 22 Jun 2010|
|<strong></strong><span style="color: #476cb8;"><span style="cursor: pointer;">34 yrs. old "Ectopic Pregnancy"</span><span style="display: none;"></span></span> <span><span>Im a 34 yrs. old Female. I was operated in my "Thyroid" when I was 14 yrs. old it's was a hereditary in my family and Im taking "Levothyrox 125mg. one pill per day after being operated. At 34, I was diagnosed of "TB" and I was prescribed to take Rifinah 300 / 150 mg. for 6 months starting March until September 2009. After my Rifinah medication, I had an x-ray test and the result is ok. I've informed my Pulmonary Doctor that I have plan to have a baby, he told me that it's better to cure my "TB" so, there will be no problem when i get pregnant. November 3, 2009 I started taking FEMIBION as prescribed by my Gynecologist because I've been trying to get pregnant for almost a year for a second baby. My 1st child is already 4 1/2 yrs. old My Gynecologist is aware that I took a medication of Rifinah for 6 months. And last Jan. 14, 2010 I was rushed in the hospital and the doctor have found out that Im having an "Ectopic Pregnancy" I immediately under go "Laparoscopic" operation and they cut off the right side of my Fallopian tube because it was already ruptured. I asked my Gynecologist, what was the cause why did i have an Ectopic Pregnancy? I dont smoke or even drink alcohols? I never use any contraceptives in my life. I dont have any problem during my first pregnancy and I had a normal delivery. My Gynecologist cant find the reasons why I had an Ectopic Pregnancy? because I had a regular check-up with him to be sure that everything will be ok. I hope someone can help me what might be the cause of having an Ectopic Pregnancy? was it my Rifinah medications? Please help... Thank you.</span></span>|